| Model Number |
LITNG12HTORQ115-A |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/29/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a thrombectomy procedure in the vena cava using the lightning aspiration tubing (lightning) and an indigo system cat12 aspiration catheter (cat12).During the procedure, after making multiple passes using the cat12, the physician noticed air was leaking out from the rotating hemostasis valve (rhv).Therefore, the rhv was removed.The procedure was completed using a new rhv with the same cat12 and lightning.There was no report of an adverse effect to the patient.